×

zbMATH — the first resource for mathematics

Integral equivalence between a nonlinear system and its nonlinear perturbation. (English) Zbl 0598.34030
We consider differential systems of the forms \[ (a)\quad x'=A(t,x)+B(t,x)\quad (b)\quad y'=A(t,y), \] where x,y,A,B, are real- valued n-vectors, and the functions A(t,x),B(t,x) are defined and continuous on \(I\times R^ n\), \(I=<t_ 0,\infty)\), \(t_ 0\geq 0\), \(R^ n\) is the space of all real n-vectors. The problem we deal with in this paper is the integral equivalence of two systems (a) and (b). It is easy to see that if the two systems (a) and (b) are (1,p)-integrally equivalent and some solution y(t) of (b) is \(L^ p\)-bounded, then the corresponding solution x(t) of (a) is also \(L^ p\)-bounded, and conversely. On the other hand, two systems (a) and (b) may be (1,p)- integrally equivalent although no solution of either of them is \(L^ p\)- bounded.

MSC:
34C20 Transformation and reduction of ordinary differential equations and systems, normal forms
34A34 Nonlinear ordinary differential equations and systems
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] ŠVEC M.: Fixtpunktsatz und monotone Lösungen der Differentialgleichung y(n) + B(X, Y,..., y(n-1)) = 0. Arch. Math. Brno 2 (1966) 43-55. · Zbl 0216.41003
[2] ŠVEC M., HAŠČÁK A.: Integral equivalence of two systems of differential equations. Czechoslovak Math. J., 32 (107) 1982, Praha. · Zbl 0515.34025
[3] WONG J. S. W.: Square integrable solutions of perturbed linear differential equations. Proceedings of the Royal Society of Edinburgh, 73 A, 16, 1974/75, 251-254. · Zbl 0333.34044
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.